Girbau, Joan; Nicolau, Marcel
On deformations of holomorphic foliations
Annales de l'institut Fourier, Tome 39 (1989) no. 2 , p. 417-449
Zbl 0659.32019 | MR 91b:32021
doi : 10.5802/aif.1172
URL stable : http://www.numdam.org/item?id=AIF_1989__39_2_417_0

Pour un feuilletage holomorphe non singulier sur une variété compacte M, nous comparons les espaces versels K et K tr des déformations de en feuilletages holomorphes et en feuilletages transversalement holomorphes, respectivement. Pour cela, nous prouvons l’existence d’un déploiement versel de paramétré par un espace analytique K f isomorphe à π -1 (0)×Σ, où Σ est lisse et π:KK f est le morphisme d’oubli. On montre que l’application π est un épimorphisme dans deux situations : (i) si H 2 (M,Θ f )=0, où Θ f est le faisceau des germes de champs vectoriels holomorphes et tangents à , et (ii) s’il existe un feuilletage holomorphe transverse et supplémentaire de . Quand les conditions (i) et (ii) sont toutes deux vérifiées, on a KK f ×K tr .
Given a non-singular holomorphic foliation on a compact manifold M we analyze the relationship between the versal spaces K and K tr of deformations of as a holomorphic foliation and as a transversely holomorphic foliation respectively. With this purpose, we prove the existence of a versal unfolding of parametrized by an analytic space K f isomorphic to π -1 (0)×Σ where Σ is smooth and π : KK tr is the forgetful map. The map π is shown to be an epimorphism in two situations: (i) if H 2 (M,Θ f )=0, where Θ f is the sheaf of germs of holomorphic vector fields tangent to , and (ii) if there exists a holomorphic foliation transverse and supplementary to . When the conditions (i) and (ii) are both fulfilled then KK f ×K tr .

Bibliographie

[1] M. Artin, On the Solutions of Analytic Equations, Inventiones Math., 5 (1968), 277-291. MR 38 #344 | Zbl 0172.05301

[2] J.-L. Cathelineau, Déformations équivariantes d'espaces analytiques complexes compacts, Ann. Sc. Ec. Norm. Sup., 11 (1978), 391-406. Numdam | MR 80a:32018 | Zbl 0401.32010

[3] A. Douady, Déformations régulières, Sém. M. Cartan, 13e année, (1960-1961), n° 3. Numdam | Zbl 0156.42802

[4] A. Douady, Le problème des modules pour les variétés analytiques complexes, Sém. Bourbaki, 17e année (1964-1965), n° 277. Numdam | Zbl 0191.38002

[5] A. Douady, Le problème des modules pour les sous-espaces analytiques compactes d'un espace analytique donné, Ann. Inst. Fourier, Grenoble, 16-1 (1966), 1-95. Numdam | MR 34 #2940 | Zbl 0146.31103

[6] A. Douady, Le problème des modules locaux pour les espaces ℂ-analytiques compacts, Ann. Sc. Ec. Norm. Sup., 7 (1974), 569-602. Numdam | MR 52 #3611 | Zbl 0313.32036

[7] T. Duchamp, M. Kalka, Deformation theory for holomorphic foliations, J. Diff. Geom., 14 (1979), 317-337. MR 82b:57019 | Zbl 0451.57015

[8] T. Duchamp, M. Kalka, Holomorphic Foliations and Deformations of the Hopf foliation, Pacific J. of Math., 112 (1984), 69-81. MR 85m:57019 | Zbl 0501.57010

[9] J. Frenkel, Cohomologie non abélienne et espaces fibrés, Bull. Soc. Math. de France, 85 (1957), 135-220. Numdam | MR 20 #4662 | Zbl 0082.37702

[10] J. Girbau, A. Haefliger, D. Sundararaman, On deformations of transversely holomorphic foliations, Journal für die reine and angew. Math., 345 (1983), 122-147. MR 84j:32026 | Zbl 0538.32015

[11] J. Girbau, M. Nicolau, Deformations of holomorphic foliations and transversely holomorphic foliations, Research Notes in Math., 131 (1985), 162-173. MR 88b:32047 | Zbl 0648.57013

[12] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1964.

[13] X. Gomez-Mont, Transverse Deformations of Holomorphic Foliations, Contemporary Math., 58, part I, 127-139. MR 88c:32033 | Zbl 0607.32014

[14] A. Haefliger, Deformations of Transversely Holomorphic Flows on Spheres and Deformations of Hopf Manifolds, Compositio Math., 55 (1985), 241-251. Numdam | MR 87a:57032 | Zbl 0582.32026

[15] G. R. Kempf, Deformations of Symmetric Products. Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Studies, 97 (1981), 319-342. MR 82k:14023 | Zbl 0465.14013

[16] K. Kodaira, D. C. Spencer, On deformation of Complex Analytic Structures. I and II, Ann. of Math., 67 (1958), 328-466. MR 22 #3009 | Zbl 0128.16901

[17] K. Kodaira, D. C. Spencer, Multifoliate Structures, Ann. of Math., 74 (1961), 52-100. MR 26 #5595 | Zbl 0123.16401

[18] M. Kuranishi, Deformations of Compact Complex Manifolds, Montreal, 1971. MR 50 #7588 | Zbl 0382.32014

[19] B. Malgrange, Analytic Spaces. L'enseignement Math., t. XIV (1968), 1-28. MR 38 #6105 | Zbl 0165.40501

[20] J. Morrow, K. Kodaira, Complex Manifolds, New York, 1971. MR 46 #2080 | Zbl 0325.32001

[21] L. Nirenberg, A Complex Frobenius Theorem, Seminar of Analytic Functions, Inst. for Advanced Study, Princeton, (1957), 172-189. Zbl 0099.37502

[22] B. Shiffman, A. J. Sommesse, Vanishing Theorems on Complex Manifolds, Progress in Math., Birkhäuser, Vol. 56 (1985). MR 86h:32048 | Zbl 0578.32055

[23] J. J. Wavrik, Obstructions to the existence of a Space of Moduli. Papers in Honour of K. Kodaira, Princeton Univ. Press, (1969), 403-414. MR 40 #8089 | Zbl 0191.38003

[24] J. J. Wavrik, A Theorem of Completenes for families of Compact Analytic Spaces, Trans. of the A.M.S., 163 (1972), 147-155. MR 45 #3770 | Zbl 0205.38803

[25] J. Wehler, Versal deformations of Hopf surfaces, Journal für die reine and angew. Math., 345 (1987), 122-147.